I also take 5 mg of lexapro. I am deathly ill from one. I wake every morning severly naseaus and so tired I can't function. Nothing helps. I found out yesterday I have 4 broken ribs. I lay in bed everyday I can't function. I stopped taking the oxycontin yesterday. Still sick and I smell terrible. This all for neck pain and headaches. I had carbon monoxide poisoning .5 years ago and haven't been wfll one day since. Nothing helps my pain or depression. Everything mdkes it worse. Please my friends help me here.
Oxycontin and oxycodone are both the same medication. the Oxycontin is a controlled release long acting form and oxycodone is immediate release short acting medication. Both can cause nausea. Some people just have difficulty tolerating any opioid medicines. It may be too strong for you or you may need something different for pain. If you have been taking Oxycontin and oxycodone daily for a while, stopping cold turkey may make you feel more ill if you have become accustomed to having it in your system. It could also be the Lexapro. Either medication needs to be tapered down if you have been on them daily for a while. You need to talk to your Dr to find you something that works for your pain that you can tolerate. If you cannot tolerate opioids, then you might try Toradol. It is non opioid (non narcotic) but it works quite well for pain.
Agree completely with DZ's answer. Also, you can ask your doctor for zofran (odanasterone generic) to help with the nausea. Works very well and can be taken every 6 hrs. Also try taking medication with food. That may help with the nausea as well. Otherwise, ask your doctor for different meds as you may have a low tolerance and will feel sick and nauseous. Godd lunch! (Luck) :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2011 • 2 answers
Posted 3 Jul 2011 • 4 answers
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
Posted 16 Jan 2013 • 6 answers
Posted 27 Sep 2013 • 2 answers
Posted 11 Nov 2015 • 3 answers